Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A second note on weak differentiability of Pettis integrals


Author: M. E. Munroe
Journal: Bull. Amer. Math. Soc. 52 (1946), 668-670
DOI: https://doi.org/10.1090/S0002-9904-1946-08623-1
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 2 (1946), 167--174
MathSciNet review: 0016547
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08623-1